# SDR CALA2025102010273

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 101,516 hours, 12,191 cycles
- Engine: Pwa PW4090
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr2
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE FOUND ON ENG #2.    ACCOMPLISH BIRDSTRIKE INSPECTION AS PER AMM 72-00-00-210-808-N02 (601) AND CONDITIONAL INSPECTION AS PER AMM 05-51-18-210-801 (201).  BIRDSTRIKE FOREIGN OBJECT DAMAGE INSPECTION CARRIED OUT PER AMM 72-00-210-808-NO2, BIRD REMAINS REMOVED FROM CORE AND BYPASS AREA. INSPECTED LP COMPRESSOR BLADES AND VANES AND FOUND BIRD DEBRIS BUT NO DAMAGE. BOROSCOPE INSPECTION CARRIED OUT OF HPC STAGES 5,6 AND 10 REF AMM 72-00-000-290-833-N02. NO DAMAGE OR DEBRIS NOTED. ENGINE RUN CARRIED OUT AND ALL PERAMETERS NORMAL WITH NO BIRD SMELL FROM ENGINE BLEED. BYPASS AND ACCESSABLE AREAS OF LP COMPRESSOR CLEANED, AND REQUEST PUT IN WITH TOMC TO SCHEDULE COMPR...
